# SDR DL76G081342

- Difficulty date: October 10, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 76,358 hours, 16,376 cycles
- Engine: Ge CF680C2B6
- Engine time: 61,949 hours, 13,111 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 775550A3
- Part serial: 960810
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE FAILED TO START ON TAXI OUT.  MANUALLY OPENED START VALVE.  ENGINE DIDN'T ROTATE.  REMOVED DAMAGED STARTER.  DUE TO STARTER VALVE MAY HAVE CLOSED DURING START AND REOPENED.  REPLACED VALVE ALSO AS PRECAUTION.  STARTER AND VALVE REPLACED PER AMM.
